Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 63, NWS Northern Indiana

November 12, 2016

NWS Northern Indiana issued this small craft advisory at Nov 12, 2016, 11:03 AM EST. It took effect at Nov 12, 2016, 10:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2016, 11:03 AM EST (16:03 UTC)
In effect from
Nov 12, 2016, 10:00 PM EST
Expired
Nov 14, 2016, 4:00 AM EST
In force
30 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

140 
WHUS73 KIWX 121603
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1103 AM EST SAT NOV 12 2016

LMZ043-130015-
/O.NEW.KIWX.SC.Y.0063.161113T0300Z-161114T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1103 AM EST SAT NOV 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST MONDAY. 


* WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT AND SUNDAY...WITH GUSTS
  UP TO 30 KNOTS SUNDAY NIGHT.

* WAVES: 3 TO 5 FEET TONIGHT AND SUNDAY...THEN BUILDING TO 3 TO 6
  FEET SUNDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
897 
WHUS73 KIWX 122036
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EST SAT NOV 12 2016

LMZ046-130445-
/O.EXB.KIWX.SC.Y.0063.161113T1600Z-161114T1200Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
336 PM EST SAT NOV 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 7 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO
7 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES: 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-130445-
/O.CON.KIWX.SC.Y.0063.161113T0300Z-161114T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-
336 PM EST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST MONDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT THROUGH SUNDAY NIGHT
  WITH GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
818 
WHUS73 KIWX 130342
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 PM EST SAT NOV 12 2016

LMZ043-131145-
/O.CON.KIWX.SC.Y.0063.000000T0000Z-161114T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1042 PM EST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT THROUGH SUNDAY NIGHT 
  WITH GUSTS UP TO 30 KNOTS. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ046-131145-
/O.CON.KIWX.SC.Y.0063.161113T1600Z-161114T1200Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
1042 PM EST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO
7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO
7 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 TO 30 KNOTS.

* WAVES: 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
187 
WHUS73 KIWX 130853
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 AM EST SUN NOV 13 2016

LMZ043-131700-
/O.CON.KIWX.SC.Y.0063.000000T0000Z-161114T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-
353 AM EST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY AND TONIGHT. GUSTS UP TO
  30 KNOTS TONIGHT. WINDS DIMINISHING BY DAYBREAK MONDAY.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ046-131700-
/O.CON.KIWX.SC.Y.0063.161113T1600Z-161114T1200Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
353 AM EST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 7 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 TO 30 
  KNOTS.

* WAVES: 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
760 
WHUS73 KIWX 131554
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 AM EST SUN NOV 13 2016

LMZ046-140000-
/O.CON.KIWX.SC.Y.0063.161113T1600Z-161114T1200Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
1054 AM EST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS
  DIMINISHING BY DAYBREAK MONDAY.

* WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET DURING THE DAY
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-140000-
/O.CON.KIWX.SC.Y.0063.000000T0000Z-161114T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1054 AM EST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY AND TONIGHT. GUSTS UP TO 
  30 KNOTS TONIGHT. WINDS DIMINISHING BY DAYBREAK MONDAY. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET DURING THE DAY
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
841 
WHUS73 KIWX 132042
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EST SUN NOV 13 2016

LMZ046-140445-
/O.EXT.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
342 PM EST SUN NOV 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS
  DIMINISHING IN THE MORNING MONDAY.

* WAVES: 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET DURING THE DAY 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-140445-
/O.EXT.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-
342 PM EST SUN NOV 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS TODAY AND TONIGHT. GUSTS UP TO
  30 KNOTS TONIGHT. WINDS DIMINISHING BY DAYBREAK MONDAY.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET DURING THE DAY
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
530 
WHUS73 KIWX 140358
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 PM EST SUN NOV 13 2016

LMZ046-140500-
/O.CAN.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
1058 PM EST SUN NOV 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

LMZ043-140900-
/O.CON.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1058 PM EST SUN NOV 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS
  OVERNIGHT...DIMINISHING BY DAYBREAK.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
106 
WHUS73 KIWX 140906
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 AM EST MON NOV 14 2016

LMZ043-141015-
/O.EXP.KIWX.SC.Y.0063.000000T0000Z-161114T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-
406 AM EST MON NOV 14 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 6:07 AM EST, 4 hours 56 minutes earlier.

Area forecast discussion, Nov 12, 6:07 AM EST, 4 hours 56 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
607 AM EST Sat Nov 12 2016

.SYNOPSIS...
Issued at 400 AM EST Sat Nov 12 2016

High pressure over the southern portion of the Great Lakes will
will sink southeast into the Ohio Valley later tonight. After the
chilly start this morning, look for temperatures to rebound to
near 50 over south central Lower Michigan to the middle 50s into
west central Indiana. For next week, temperatures will continue to
remain warmer than normal for a prolonged dry and mild period.

&&

.SHORT TERM...(Today and Tonight)
Issued at 348 AM EST Sat Nov 12 2016

Tranquil weather through the short term timeframe and beyond.
Strong dry/subsident airmass associated with anticyclone elongated
through the souther portion of the Great Lakes to slide southward
overnight. Despite what will be the coldest temps of the season to
start...strong diurnal plus rises are anticipated with full
insolation and at least modest low level warm air advection
uptick later in the day as low level thermal trof continues
eastward through the Lower Great Lakes.

&&

.LONG TERM...(Sunday through Friday)
Issued at 348 AM EST Sat Nov 12 2016

Mild with only sensible weather late in forecast period. Initial
blocky central CONUS with high belted/low amplitude northern
stream waves to track associated clipper type systems through the
northern Upper Great Lakes Mon night and again Tue
afternoon/evening. Both systems devoid of bulk moisture and second
also displaced well north with respect to dynamics/height fall
centroid. Only expect perhaps some increase in cloud cover
associated with these systems. Transition to more progressive
pattern mid week and beyond with mid week west coast trof
sharpening. Anticipate strong plains cyclogenetic response late
Wed night into Thu associated with 100-150m/12 hr mid tropospheric
height falls as trof moves eastward. Continued prior bump above
blended approach for temps thu through fri. Slightly faster timing
for DY7 shra per model consensus appears fine as deep GOMEX draw
finally becoming established.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday Morning)
Issued at 606 AM EST Sat Nov 12 2016

VFR conditions through the period with winds under 10 knots.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Murphy
SHORT TERM...Murphy
LONG TERM...Murphy
AVIATION...Fisher

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 12, 5:20 AM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 AM EST SAT NOV 12 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-131130-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
520 AM EST SAT NOV 12 2016 /420 AM CST SAT NOV 12 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-131130-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
520 AM EST SAT NOV 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE ON SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.